# SDR DJFA201206150001

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N451LX
- Make and model: Beech 400A
- Aircraft serial: RK310
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Melted
- Location: Gcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A D-CHECK INSPECTION, THE WIRING AT THE RT GCU WIRE BUNDLE S220 IT WAS NOTED THAT THE SHIELDED WIRE HAD MELTED INTO THE HARNESS AT THE CONNECTOR GOING INTO THE RT GCU.  THIS WIRE WAS REPLACED.
